MathSciNet Relay Station
MathSciNet bibliographic data
MR261315 46.01
Stiles, W. J. On properties of subspaces of $l\sb{p},\,0<p<1$. Trans. Amer. Math. Soc. 149 1970 405–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement